# SDR AALA202406178434

- Difficulty date: June 12, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 34,611 hours, 14,409 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: D3615011700100
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING AN RIGHT WING AIR LEAK INDICATION THAT EXITINGUISHED WHEN BLEED 2 WAS SHUT OFF. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202406148434: MAINTENANCE FOUND BLEED AIR DUCT UNDER PANLE 621BT LEAKING AND REPLACED. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR MESSAGES NOTED ** (CLOSED)
